# SDR SWIA201231497

- Difficulty date: July 23, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 29,335 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BUTT STRAP BELOW FLIGHT ATTENDANT'S SEAT HAS CORROSION.  (C-CHECK)  REPLACED CABIN BUTT STRAP BELOW FLIGHT ATTENDANT'S SEAT IN REFERENCE TO EMB-120 SRM.
